# SDR MWEA00896

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582131
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO MISDRILLED HOLES ON FRAME STATION 699 AT LONGERON 30.  FABRICATED AND INSTALLED FRAME REPAIR ANGLE.
